# SDR QXEA2023011300004

- Difficulty date: January 13, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N639QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000760
- Aircraft time: 11,181 hours, 7,152 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Autobrake Sys
- Condition: Faulted
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

SUSPECT AUTOBRAKE IS BRAKING HARDER ON RIGHT SIDE AS THE BRAKE TEMPS ARE SIGNIFIGANTLY HIGHER UPON REACHING THE GATE AND ON ROLLOUT WHEN TRANSFERRING FROM AUTO TO NORMAL BRAKING THE PLANE VEERS LEFT DUE TO EXTRA LEFT RUDDER INPUT DURING BRAKING ROLL OUT. REMOVED FROM SERVICE. PLACED SYSTEM ON MEL 32-41-02 (A). RETURNED TO SERVICE.
